# SDR NACA2025010300002

- Difficulty date: January 3, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,766 hours, 18,485 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP VALVE ILLUMINATED AT APPROX 8000 FEET DURING DESCENT. REMOVED AND REPLACED S921SW PRESSURE SWITCH IAW AMM 31-41-08, OPS CHECK GOOD.
